Couldn't find what you looking for?

TRY OUR SEARCH!

Hey everyone. I'm a 17 year old female and my boyfriend and i just recently started having unprotected sex. We sometimes use condoms but at this time a situation there wasn't a condom in reach. My birth control pills that i have been on for about 9 months and they say that they are 99.9% effective ( the pills are TRI-CYCLEN ). So I use them properly.. I try to take them the time i go to bed. Sometimes that may be 12.. some tiems 11.. but i try to take them all within a few hours if not at the same time every night. So, my boyfriend pre-cumed before he put his penis inside me. it wasn't very long maybe a few minutes.. there was other people around so it was kinda hard seeing how we didn't want anyone to walk in. He did not ejaculate at any time . Just pre-cum. My period isn't expected for possibly another week or more. But i've been thinking i have been experiencing some symptoms . My boyfriend says its unlikly this early and maybe i'm just dwelling on it too much that i make myself feel sick or whatever. I'm fine when i'm around other people to take my mind off things. But i'd like to have more opions! Can someone please help me so i can ease my mind a bit.! Thank you all !

Loading...

Well the more you think and stress about it, the more of a chance your period will be late just because your body likes to trick you sometimes. Just relax and try not to think about it too much. If your period is late, and you feel it isn't stress then just to be safe do a preg test. good luck
Reply

Loading...

so does that mean that the pills aren't 99.9% effective like they say they are?
Reply

Loading...

If you are taking the pills correctly, then they are 99.9% effective. These numbers come from extensive studies, basically 1 out of 1000 people will get pregnant while on the pill.
However, since he didn't ejaculate, there is next to no chance you would be pregnant. I would stop worrying about it - it would be more likely that you will win the lottery.
Reply

Loading...

I hope your right!.. And i really do think i'm worrying too much. I didn't sleep much last night because of it.. I said i had a bad back and stomach ache.. But this morning i was fine.. right through the dayy while i was at work i guess it kept my mind off things and i was fine.. so i really do think that i'm actually making myself sick .. Thanx everyone.
Reply

Loading...

Pills are closer to 99% effective..IUD'S are 99.8% effective tubal ligation is 99.8% too =)

PMS mimics pregnancy symptoms, so it is possible to mistake PMS FOR pregnancy.
Reply

Loading...

I know exactly how you feel! I have been experiencing the exact same thing. I do believe it is stress that is making your stomach hurt. My boyfriend and i always use a condom and im on birth control too. He doesn't ejaculate in me, but the condom slipped this time and ive been so worried. Try not to worry, your syptoms should go away, and you'll feel so much better!
Reply

Loading...

Was the outcome just stress then? I've been worried about a similar situation for awhile now.
Reply

Loading...

:-( Ummm yeah I am 19 and have been on birth control for 2yrs. Usually my boyfriend and I use a condom or if not he pulls out. This time we decided to see what it was like to have him cum inside. We did this twice and i was towards the end of my last row of birth control pills before taking the placebo. I always take the pill at the same time everyday and never missed any. I am just worried that i may get pregnant because i am on the placebos now and on day two but i havent gotten the period yet.
Reply

Loading...

I am a 25 yera old women, who just about a month ago just started to have sex . whereas my boyfriend and I do use protection. I also am worried that i may be pregnant, because outside of the condom I am not on any type of birth control.my period is not due til the 8 of the month, but my stomach just don't feel right my lower back hurts alot. I took one pregnacy test which came back negative but my body just don't feel right what should I do????
Reply

Loading...

I am on a pill called diane 35 ...I must say that I dont take it on the hour everyday, BUT take it everyday...My period is 4 days late..should I be worried?
Reply

Loading...

im only 15 but iv been on the pill for about 4 months.. i started feeling sick and bloated. my boobs hurt like hell, i can smell EVERYTHING, ect.. i got really freaked out because i had unprotected sex a couple times, (oops..) so i did some research.... turns out birth control pills make your body think its pregnant so you wont actually GET pregnant. everything i read, said it was normal to FEEL pregnant. it doesnt mean you are. your body just thinks it it.. crazy stuff, right? lolz.
Reply

Loading...

hello i am 17, and i am on birth control as well, and i well i remember all of the times when i freaked out too. precum it is not able to get you pregnant, it is to clean the area so the sperm will not die of imperities like urine and to make it the right temp. so the sperm dont die on their way. if you are on the pill and you have unprotected sex all you have to worry about really is infection, cancers and stds. even if a guy says he has gone to the doctor and got tested he can have disease that only affects women and causes cancer. well i have been scared so maybe you can help me, i have stopped my pills over a year ago then started again, i took a pack that was expired, and well in july and june i had a period that lasted for a month and a week, it was black, then i dropped out i am guessing the times worth of my period and it was normal after that. but now again i have had my period for a month and it is the same color but it is slower, i have told my doctor and she says it is from not taking them then starting them, but the weird part is i dont have pain and i dont have all the symptoms of having my period. and i know i am not pregnant. i have no signs and i would have pain if i was. so can you help i am scared to death that it is cancer.
Reply

Loading...

im an 18 year old girl. I have been on birth control for a few months now. and i had sex with this guy but didnt use a condom. around that day i missed taking my birth control pill and was late taking them a few days. also i have been under a great deal of stress with one of my friends just dying. but being on the pill, i usually get my period around one time but i think im getting it early and its kind of freaking me out. is this normal or is there a good possibility that im pregnant? :/
Reply

Loading...

So let me get this right. If you are on the pill there is almost no chance of getting pregnant? I've been on the pill for almost 2 months now, had some weird symptoms the first month, knew I couldn't be prego due to the fact that I hadn't had sex for a long time, So Im taking it was just the pill that caused the problems. Anyway my boyfriend is really excited about me going on the pill and wants to have sex without a condom and is his words, "So that means I can cum in You now?" Would that be wise? Or should I still insist on some sort of physical barrier like a condom? Btw, I'm 19.
Reply

Loading...